# SDR ABXA010600

- Difficulty date: November 12, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N935AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47413
- Aircraft time: 42,161 hours, 46,750 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 991707341
- Condition: Corroded
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LEFT WING REAR SPAR RIB, ABOVE THE CENTER ATTACH POINT OF THE INBOARD BUTE DOOR. REPLACED RIB IAW DC-9 SRM 51-30-2, 51-30-5 AND 51-30-8.
